# SDR CALA2011040100248

- Difficulty date: December 13, 2010
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N14613
- Make and model: Boeing 737524
- Aircraft serial: 27326
- Aircraft time: 42,113 hours, 22,340 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6558280
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STATION 360 LEFT HAS CRACK INDICATION BETWEEN STRINGER 8 TO 9 AT A/C SUPPORT (SUPPORT TASK).  CUT OUT FRAME DAMAGE NO CRACK FOUND REPAIR ANGLE B FABBED ON N/  R 43339 (6603339), ANGLE A AND B LOCATED AND DRILLED IAW B737  EA 5310-04498, ALODINED AND PRIMED IAW B737 SRM 51-20-01 AND INSTALLED IAW EA 5310-04498.
